Table of Contents
ISRN Combinatorics
Volume 2014, Article ID 897834, 5 pages
http://dx.doi.org/10.1155/2014/897834
Research Article

The Diophantine Equation and -Balancing Numbers

Department of Mathematics, Faculty of Science, Uludag University, 16059 Bursa, Turkey

Received 31 January 2014; Accepted 9 March 2014; Published 20 March 2014

Academic Editors: E. Bannai, F. Rosselló, and S. Zhou

Copyright © 2014 Ahmet Tekcan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Behera and G. K. Panda, “On the square roots of triangular numbers,” The Fibonacci Quarterly, vol. 37, no. 2, pp. 98–105, 1999. View at Google Scholar · View at MathSciNet
  2. G. K. Gözeri, A. Özkoç, and A. Tekcan, “Some algebraic relations on balancing numbers,” Utilitas Mathematica. In press.
  3. P. Olajos, “Properties of balancing, cobalancing and generalized balancing numbers,” Annales Mathematicae et Informaticae, vol. 37, pp. 125–138, 2010. View at Google Scholar · View at MathSciNet
  4. G. K. Panda, “Some fascinating properties of balancing numbers,” Congressus Numerantium, vol. 194, pp. 185–189, 2009. View at Google Scholar · View at MathSciNet
  5. G. K. Panda and P. K. Ray, “Some links of balancing and cobalancing numbers with Pell and associated Pell numbers,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 6, no. 1, pp. 41–72, 2011. View at Google Scholar · View at MathSciNet
  6. G. K. Panda and P. K. Ray, “Cobalancing numbers and cobalancers,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1189–1200, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. K. Ray, Balancing and cobalancing numbers [Ph.D. thesis], Department of Mathematics, National Institute of Technology, Rourkela, India, 2009.
  8. K. Liptai, F. Luca, Á. Pintér, and L. Szalay, “Generalized balancing numbers,” Indagationes Mathematicae, vol. 20, no. 1, pp. 87–100, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. Kovács, K. Liptai, and P. Olajos, “On (a,b)-balancing numbers,” Publicationes Mathematicae Debrecen, vol. 77, no. 3-4, pp. 485–498, 2010. View at Google Scholar · View at MathSciNet
  10. K. K. Dash, R. S. Ota, and S. Dash, “t-balancing numbers,” International Journal of Contemporary Mathematical Sciences, vol. 7, no. 41–44, pp. 1999–2012, 2012. View at Google Scholar · View at MathSciNet
  11. E. J. Barbeau, Pell's Equation, Problem Books in Mathematics, Springer, New York, NY, USA, 2003. View at MathSciNet
  12. M. J. Jacobson Jr. and H. C. Williams, Solving the Pell Equation, CMS Books in Mathematics, Springer, New York, NY, USA, 2009. View at MathSciNet
  13. R. A. Mollin, Fundamental Number Theory with Applications, Discrete Mathematics and Its Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2nd edition, 2008. View at MathSciNet
  14. I. Niven, H. S. Zuckerman, and H. L. Montgomery, An Introduction to the Theory of Numbers, John Wiley & Sons, New York, N, USA, 5th edition, 1991. View at MathSciNet